# SDR DALA2023110709149

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 80,888 hours, 10,632 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DURING 3R DOOR SEAL INSPECTION FOUND SLIDE PACK DAMAGED. CORRECTIVE ACTION: R/R 3R DOOR SLIDE. (4295686)
